Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Extensions of Descartes' rule of signs connected with a problem suggested by Laguerre


Author: D. R. Curtiss
Journal: Trans. Amer. Math. Soc. 16 (1915), 350-360
MSC: Primary 26C10
MathSciNet review: 1501017
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26C10

Retrieve articles in all journals with MSC: 26C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1915-1501017-8
PII: S 0002-9947(1915)1501017-8
Article copyright: © Copyright 1915 American Mathematical Society